Optimality for Controlled Jump Processes: A Simple Approach
AbstractThis note presents a very simple method for deriving the necessary optimality conditions for optimal control of jump (point) processes. By means of Bellman's principle of optimality, the original stochastic control problem is transformed into a simple optimization problem. The derivation is remarkably simpler than the existing ones in the literature.
Download InfoTo our knowledge, this item is not available for download. To find whether it is available, there are three options:
1. Check below under "Related research" whether another version of this item is available online.
2. Check on the provider's web page whether it is in fact available.
3. Perform a search for a similarly titled item that would be available.
Bibliographic InfoArticle provided by Springer in its journal Economic Theory.
Volume (Year): 3 (1993)
Issue (Month): 4 (October)
Contact details of provider:
Web page: http://link.springer.de/link/service/journals/00199/index.htm
You can help add them by filling out this form.
CitEc Project, subscribe to its RSS feed for this item.
- Leung, Siu Fai, 2007. "The existence, uniqueness, and optimality of the terminal wealth depletion time in life-cycle models of saving under uncertain lifetime and borrowing constraint," Journal of Economic Theory, Elsevier, vol. 134(1), pages 470-493, May.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Guenther Eichhorn) or (Christopher F Baum).
If references are entirely missing, you can add them using this form.